Alert archive / Tennessee / Wind Advisories in 2016

Wind Advisory 19, NWS Morristown, TN

December 12, 201627 counties in Tennessee; 7 counties in Virginia; Cherokee County, Clay County, North Carolina

NWS Morristown, TN issued this wind advisory at Dec 12, 2016, 12:51 AM EST for 27 counties in Tennessee; 7 counties in Virginia; Cherokee County, Clay County, North Carolina. It was in force for 7 hr.

The area

The counties it named.

The facts

Issued
Dec 12, 2016, 12:51 AM EST (05:51 UTC)
Expired
Dec 12, 2016, 7:27 AM EST
In force
7 hr
Issued by
NWS Morristown, TN
All 36 counties

Cherokee County, NC, Clay County, NC, Anderson County, TN, Bledsoe County, TN, Blount County, TN, Campbell County, TN, Carter County, TN, Claiborne County, TN, Cocke County, TN, Grainger County, TN, Greene County, TN, Hamblen County, TN, Hancock County, TN, Hawkins County, TN, Jefferson County, TN, Knox County, TN, Loudon County, TN, McMinn County, TN, Meigs County, TN, Monroe County, TN, Morgan County, TN, Polk County, TN, Rhea County, TN, Roane County, TN, Scott County, TN, Sevier County, TN, Sullivan County, TN, Union County, TN, Washington County, TN, City of Bristol, VA, City of Norton, VA, Lee County, VA, Russell County, VA, Scott County, VA, Washington County, VA, Wise County, VA

The radar

The Knoxville radar (KMRX), 15 km from the middle of the area, began a volume at 05:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 5.9 hours before the alert went out and 274 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2016-12-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2016-12-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 558 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1823 m above ground
0-6 km bulk shear
63 kt
0-1 km storm-relative helicity
558 m²/s²
0-3 km storm-relative helicity
634 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

110 
WWUS74 KMRX 120551
NPWMRX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MORRISTOWN TN
1251 AM EST MON DEC 12 2016

...WINDY CONDITIONS EXPECTED ACROSS THE HIGHER ELEVATIONS OF THE
EAST TENNESSEE MOUNTAINS TONIGHT INTO MONDAY MORNING...

.WINDS WILL INCREASE AHEAD OF AN APPROACHING COLD FRONT ACROSS THE
EAST TENNESSEE AND SOUTHWEST VIRGINIA. WINDS OF 15 TO 30 MPH WITH
GUSTS TO AROUND 40 MPH CAN BE EXPECTED AT TIMES ACROSS ELEVATIONS
ABOVE 1500 FT WITH GUSTS UP TO 60 MPH POSSIBLE ABOVE 3000 FT.
WINDS WILL DECREASE BY MONDAY AFTERNOON. THESE WINDS COULD
CONTRIBUTE TO FIRE GROWTH AND SPREAD IN AREAS THAT MIGHT STILL HAVE
ONGOING WILDFIRES IN THE GREAT SMOKY MOUNTAINS.

TNZ018-041-043-045-047-072-074-087-121400-
/O.UPG.KMRX.WI.Y.0018.000000T0000Z-161212T1600Z/
/O.NEW.KMRX.HW.W.0006.161212T0551Z-161212T1300Z/
JOHNSON-COCKE SMOKY MOUNTAINS-SOUTHEAST GREENE-UNICOI-
SOUTHEAST CARTER-BLOUNT SMOKY MOUNTAINS-SEVIER SMOKY MOUNTAINS-
SOUTHEAST MONROE-
INCLUDING THE CITIES OF...MOUNTAIN CITY...COSBY...CEDAR CREEK...
ERWIN...ROAN MOUNTAIN...CADES COVE...GATLINBURG...COKER CREEK
1251 AM EST MON DEC 12 2016

...HIGH WIND WARNING IN EFFECT UNTIL 8 AM EST THIS MORNING...

THE NATIONAL WEATHER SERVICE IN MORRISTOWN HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT UNTIL 8 AM EST THIS MORNING. THE
WIND ADVISORY IS NO LONGER IN EFFECT. 

* EVENT...SOUTH TO SOUTHWEST WINDS OF 20 TO 40 MPH WITH GUSTS TO
  AROUND 60 MPH CAN BE EXPECTED AT TIMES ACROSS THE HIGHER
  ELEVATIONS... ESPECIALLY ABOVE 3000 FEET.

* TIMING...THROUGH MONDAY MORNING.

* IMPACTS...THESE WINDS COULD CONTRIBUTE TO FIRE GROWTH AND SPREAD
  IN AREAS THAT STILL HAVE ONGOING WILDFIRES. LIMBS... POWER
  LINES...AND TREES MAY BE DOWNED. DRIVING MAY BE DIFFICULT IN
  CROSS WINDS ESPECIALLY FOR HIGH PROFILE VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH AND/OR
GUSTS OF 58 MPH OR STRONGER CAN BE EXPECTED AT TIMES.  WINDS OF
THESE MAGNITUDES CAN CAUSE PROPERTY DAMAGE AND POWER OUTAGES. 
MOTORISTS SHOULD USE CAUTION...ESPECIALLY THOSE IN HIGH PROFILE
VEHICLES.

&&

$$

TNZ012>017-035>040-042-044-046-067>071-073-082>086-VAZ001-002-005-
006-008-121300-
/O.NEW.KMRX.WI.Y.0019.161212T0551Z-161212T1300Z/
SCOTT TN-CAMPBELL-CLAIBORNE-HANCOCK-HAWKINS-SULLIVAN-MORGAN-
ANDERSON-UNION-GRAINGER-HAMBLEN-NORTHWEST COCKE-NORTHWEST GREENE-
WASHINGTON TN-NORTHWEST CARTER-ROANE-LOUDON-KNOX-JEFFERSON-
NW BLOUNT-NORTH SEVIER-BLEDSOE-RHEA-MEIGS-MCMINN-NORTHWEST MONROE-
LEE-WISE-SCOTT-RUSSELL-WASHINGTON-
INCLUDING THE CITIES OF...ONEIDA...LA FOLLETTE...TAZEWELL...
SNEEDVILLE...ROGERSVILLE...KINGSPORT...BRISTOL...WARTBURG...
CLINTON...OAK RIDGE...MAYNARDVILLE...RUTLEDGE...MORRISTOWN...
NEWPORT...GREENEVILLE...JOHNSON CITY...ELIZABETHTON...KINGSTON...
LENOIR CITY...KNOXVILLE...DANDRIDGE...MARYVILLE...SEVIERVILLE...
PIKEVILLE...DAYTON...DECATUR...ATHENS...MADISONVILLE...
JONESVILLE...WISE...NORTON...GATE CITY...LEBANON...ABINGDON
1251 AM EST MON DEC 12 2016 /1151 PM CST SUN DEC 11 2016/

...WIND ADVISORY IN EFFECT UNTIL 8 AM EST /7 AM CST/ THIS
MORNING...

THE NATIONAL WEATHER SERVICE IN MORRISTOWN HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 8 AM EST /7 AM CST/ THIS
MORNING. 

* EVENT...SOUTH TO SOUTHWEST WINDS OF 15 TO 30 MPH WITH GUSTS TO 45
  MPH CAN BE EXPECTED AT TIMES ACROSS VALLEY LOCATIONS AHEAD OF THE
  COLD FRONT.

* TIMING...THROUGH MONDAY MORNING

* IMPACTS...THESE WINDS COULD CONTRIBUTE TO FIRE GROWTH AND SPREAD
  IN AREAS THAT STILL HAVE ONGOING WILDFIRES. LIMBS... POWER
  LINES...AND WEAK TREES MAY BE DOWNED. DRIVING MAY BE DIFFICULT
  IN CROSS WINDS ESPECIALLY FOR HIGH PROFILE VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 26 TO 39 MPH AND/OR GUSTS OF
40 TO 57 MPH ARE EXPECTED OR OCCURRING. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
USE EXTRA CAUTION.

&&

$$
2 follow-up statements
875 
WWUS74 KMRX 120925
NPWMRX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MORRISTOWN TN
425 AM EST MON DEC 12 2016

...WINDY CONDITIONS EXPECTED THIS MORNING...

.WINDS WILL INCREASE AHEAD OF AN APPROACHING COLD FRONT ACROSS
THE EAST TENNESSEE AND SOUTHWEST VIRGINIA. WINDS OF 15 TO 30 MPH
WITH GUSTS TO AROUND 40 MPH CAN BE EXPECTED AT TIMES ACROSS
ELEVATIONS ABOVE 1500 FT WITH GUSTS UP TO 60 MPH POSSIBLE ABOVE
3000 FT. WINDS WILL DECREASE BY MONDAY AFTERNOON. THESE WINDS
COULD CONTRIBUTE TO FIRE GROWTH AND SPREAD IN AREAS THAT MIGHT
STILL HAVE ONGOING WILDFIRES IN THE GREAT SMOKY MOUNTAINS.

TNZ012-013-035-036-067-082>084-121030-
/O.CAN.KMRX.WI.Y.0019.000000T0000Z-161212T1300Z/
SCOTT TN-CAMPBELL-MORGAN-ANDERSON-ROANE-BLEDSOE-RHEA-MEIGS-
INCLUDING THE CITIES OF...ONEIDA...LA FOLLETTE...WARTBURG...
CLINTON...OAK RIDGE...KINGSTON...PIKEVILLE...DAYTON...DECATUR
425 AM EST MON DEC 12 2016 /325 AM CST MON DEC 12 2016/

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MORRISTOWN HAS CANCELLED THE WIND
ADVISORY. 

$$

TNZ018-041-043-045-047-072-074-087-121300-
/O.CON.KMRX.HW.W.0006.000000T0000Z-161212T1300Z/
JOHNSON-COCKE SMOKY MOUNTAINS-SOUTHEAST GREENE-UNICOI-
SOUTHEAST CARTER-BLOUNT SMOKY MOUNTAINS-SEVIER SMOKY MOUNTAINS-
SOUTHEAST MONROE-
INCLUDING THE CITIES OF...MOUNTAIN CITY...COSBY...CEDAR CREEK...
ERWIN...ROAN MOUNTAIN...CADES COVE...GATLINBURG...COKER CREEK
425 AM EST MON DEC 12 2016

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 AM EST THIS
MORNING...

* EVENT...SOUTH TO SOUTHWEST WINDS OF 20 TO 40 MPH WITH GUSTS TO 
  AROUND 60 MPH CAN BE EXPECTED AT TIMES ACROSS THE HIGHER 
  ELEVATIONS... ESPECIALLY ABOVE 3000 FEET. 

* TIMING...THROUGH THIS MORNING.

* IMPACTS...THESE WINDS COULD CONTRIBUTE TO FIRE GROWTH AND 
  SPREAD IN AREAS THAT STILL HAVE ONGOING WILDFIRES. LIMBS... 
  POWER LINES...AND TREES MAY BE DOWNED. DRIVING MAY BE 
  DIFFICULT IN CROSS WINDS ESPECIALLY FOR HIGH PROFILE VEHICLES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH AND/OR
GUSTS OF 58 MPH OR STRONGER CAN BE EXPECTED AT TIMES.  WINDS OF
THESE MAGNITUDES CAN CAUSE PROPERTY DAMAGE AND POWER OUTAGES.
MOTORISTS SHOULD USE CAUTION...ESPECIALLY THOSE IN HIGH PROFILE
VEHICLES.

&&

$$

NCZ060-061-TNZ101-102-121300-
/O.EXA.KMRX.WI.Y.0019.000000T0000Z-161212T1300Z/
CHEROKEE-CLAY-WEST POLK-EAST POLK-
INCLUDING THE CITIES OF...MURPHY...HAYESVILLE...BENTON...DUCKTOWN
425 AM EST MON DEC 12 2016

...WIND ADVISORY IN EFFECT UNTIL 8 AM EST THIS MORNING...

THE NATIONAL WEATHER SERVICE IN MORRISTOWN HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 8 AM EST THIS MORNING. 

* EVENT...SOUTH TO SOUTHWEST WINDS OF 15 TO 30 MPH WITH GUSTS TO 
  45 MPH CAN BE EXPECTED AT TIMES ACROSS VALLEY LOCATIONS AHEAD 
  OF THE COLD FRONT. 

* TIMING...THROUGH THIS MORNING

* IMPACTS...THESE WINDS COULD CONTRIBUTE TO FIRE GROWTH AND 
  SPREAD IN AREAS THAT STILL HAVE ONGOING WILDFIRES. LIMBS... 
  POWER LINES...AND WEAK TREES MAY BE DOWNED. DRIVING MAY BE 
  DIFFICULT IN CROSS WINDS ESPECIALLY FOR HIGH PROFILE VEHICLES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 26 TO 39 MPH AND/OR GUSTS OF
40 TO 57 MPH ARE EXPECTED OR OCCURRING. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
USE EXTRA CAUTION.

&&

$$

TNZ014>017-037>040-042-044-046-068>071-073-085-086-VAZ001-002-005-
006-008-121300-
/O.CON.KMRX.WI.Y.0019.000000T0000Z-161212T1300Z/
CLAIBORNE-HANCOCK-HAWKINS-SULLIVAN-UNION-GRAINGER-HAMBLEN-
NORTHWEST COCKE-NORTHWEST GREENE-WASHINGTON TN-NORTHWEST CARTER-
LOUDON-KNOX-JEFFERSON-NW BLOUNT-NORTH SEVIER-MCMINN-
NORTHWEST MONROE-LEE-WISE-SCOTT-RUSSELL-WASHINGTON-
INCLUDING THE CITIES OF...TAZEWELL...SNEEDVILLE...ROGERSVILLE...
KINGSPORT...BRISTOL...MAYNARDVILLE...RUTLEDGE...MORRISTOWN...
NEWPORT...GREENEVILLE...JOHNSON CITY...ELIZABETHTON...
LENOIR CITY...KNOXVILLE...DANDRIDGE...MARYVILLE...SEVIERVILLE...
ATHENS...MADISONVILLE...JONESVILLE...WISE...NORTON...GATE CITY...
LEBANON...ABINGDON
425 AM EST MON DEC 12 2016

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 AM EST THIS MORNING...

* EVENT...SOUTH TO SOUTHWEST WINDS OF 15 TO 30 MPH WITH GUSTS TO 
  45 MPH CAN BE EXPECTED AT TIMES ACROSS VALLEY LOCATIONS AHEAD 
  OF THE COLD FRONT. 

* TIMING...THROUGH THIS MORNING

* IMPACTS...THESE WINDS COULD CONTRIBUTE TO FIRE GROWTH AND 
  SPREAD IN AREAS THAT STILL HAVE ONGOING WILDFIRES. LIMBS... 
  POWER LINES...AND WEAK TREES MAY BE DOWNED. DRIVING MAY BE 
  DIFFICULT IN CROSS WINDS ESPECIALLY FOR HIGH PROFILE VEHICLES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 26 TO 39 MPH AND/OR GUSTS OF
40 TO 57 MPH ARE EXPECTED OR OCCURRING. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
USE EXTRA CAUTION.

&&

$$
210 
WWUS74 KMRX 121227
NPWMRX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MORRISTOWN TN
727 AM EST MON DEC 12 2016

...WINDS HAVE WEAKENED ACROSS THE AREA...

TNZ018-041-043-045-047-072-074-087-121330-
/O.CAN.KMRX.HW.W.0006.000000T0000Z-161212T1300Z/
JOHNSON-COCKE SMOKY MOUNTAINS-SOUTHEAST GREENE-UNICOI-
SOUTHEAST CARTER-BLOUNT SMOKY MOUNTAINS-SEVIER SMOKY MOUNTAINS-
SOUTHEAST MONROE-
INCLUDING THE CITIES OF...MOUNTAIN CITY...COSBY...CEDAR CREEK...
ERWIN...ROAN MOUNTAIN...CADES COVE...GATLINBURG...COKER CREEK
727 AM EST MON DEC 12 2016

...HIGH WIND WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MORRISTOWN HAS CANCELLED THE HIGH
WIND WARNING. 

WINDS HAVE WEAKENED ACROSS THE AREA AND WILL CONTINUE TO DO SO
THROUGHOUT THE DAY. THERE COULD STILL BE SOME GUSTS IN THE 30-40
MPH OVER THE NEXT HOUR OR TWO.

$$

NCZ060-061-TNZ014>017-037>040-042-044-046-068>071-073-085-086-101-
102-VAZ001-002-005-006-008-121330-
/O.CAN.KMRX.WI.Y.0019.000000T0000Z-161212T1300Z/
CHEROKEE-CLAY-CLAIBORNE-HANCOCK-HAWKINS-SULLIVAN-UNION-GRAINGER-
HAMBLEN-NORTHWEST COCKE-NORTHWEST GREENE-WASHINGTON TN-
NORTHWEST CARTER-LOUDON-KNOX-JEFFERSON-NW BLOUNT-NORTH SEVIER-
MCMINN-NORTHWEST MONROE-WEST POLK-EAST POLK-LEE-WISE-SCOTT-
RUSSELL-WASHINGTON-
INCLUDING THE CITIES OF...MURPHY...HAYESVILLE...TAZEWELL...
SNEEDVILLE...ROGERSVILLE...KINGSPORT...BRISTOL...MAYNARDVILLE...
RUTLEDGE...MORRISTOWN...NEWPORT...GREENEVILLE...JOHNSON CITY...
ELIZABETHTON...LENOIR CITY...KNOXVILLE...DANDRIDGE...MARYVILLE...
SEVIERVILLE...ATHENS...MADISONVILLE...BENTON...DUCKTOWN...
JONESVILLE...WISE...NORTON...GATE CITY...LEBANON...ABINGDON
727 AM EST MON DEC 12 2016

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MORRISTOWN HAS CANCELLED THE WIND
ADVISORY. 

WINDS HAVE WEAKENED ACROSS THE AREA. THERE COULD STILL BE SOME
BRIEF GUSTS UP TO 30 MPH OVER THE NEXT HOUR OR TWO.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Morristown, TN wrote its last area forecast discussion before this wind advisory went out at Dec 11, 9:00 PM EST, 3 hours 51 minutes earlier.

Area forecast discussion, Dec 11, 9:00 PM EST, 3 hours 51 minutes before
Area Forecast Discussion
National Weather Service Morristown TN
900 PM EST Sun Dec 11 2016

.DISCUSSION...Overall forecast still on track. only update was to
raise dewpoints through the early night..as well as increase
precipitation chances along the norther plateau and northern
valley...due to rain showers moving into the area faster. Winds
along the Appalachians will continue to be erratic through mid
morning as the front continues to approach the area. A wind
advisory will remain in effect through late morning in these areas.

&&

.PRELIMINARY POINT TEMPS/POPS...
Chattanooga Airport, TN             43  57  41  56 /  80  90  30  30
Knoxville McGhee Tyson Airport, TN  43  54  35  53 /  90  90  20  20
Oak Ridge, TN                       42  53  36  53 / 100  90  20  20
Tri Cities Airport, TN              37  52  33  52 /  80  90  20  20

&&

.MRX WATCHES/WARNINGS/ADVISORIES...
NC...None.
TN...Wind Advisory until 11 AM EST Monday for Blount Smoky Mountains-
     Cocke Smoky Mountains-Johnson-Sevier Smoky Mountains-
     Southeast Carter-Southeast Greene-Southeast Monroe-Unicoi.

VA...None.
&&

JW
Hazardous weather outlook, Dec 11, 10:31 AM EST, 14 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MORRISTOWN TN
1031 AM EST SUN DEC 11 2016

NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002-
005-006-008-121545-
CHEROKEE-CLAY-SCOTT TN-CAMPBELL-CLAIBORNE-HANCOCK-HAWKINS-
SULLIVAN-JOHNSON-MORGAN-ANDERSON-UNION-GRAINGER-HAMBLEN-
NORTHWEST COCKE-COCKE SMOKY MOUNTAINS-NORTHWEST GREENE-
SOUTHEAST GREENE-WASHINGTON TN-UNICOI-NORTHWEST CARTER-
SOUTHEAST CARTER-ROANE-LOUDON-KNOX-JEFFERSON-NW BLOUNT-
BLOUNT SMOKY MOUNTAINS-NORTH SEVIER-SEVIER SMOKY MOUNTAINS-
SEQUATCHIE-BLEDSOE-RHEA-MEIGS-MCMINN-NORTHWEST MONROE-
SOUTHEAST MONROE-MARION-HAMILTON-BRADLEY-WEST POLK-EAST POLK-LEE-
WISE-SCOTT-RUSSELL-WASHINGTON-
1031 AM EST SUN DEC 11 2016 /931 AM CST SUN DEC 11 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST NORTH
CAROLINA...EAST TENNESSEE AND SOUTHWEST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT

STRONG AND GUSTY WINDS ARE EXPECTED IN THE MOUNTAINS...ESPECIALLY
ABOVE 3000 FEET...STARTING THIS EVENING AND CONTINUING THROUGH THE
NIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

STRONG AND GUSTY WINDS ARE EXPECTED IN THE MOUNTAINS...MAINLY
ABOVE 3000 FEET...CONTINUING INTO MONDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

The office that day

Everything else NWS Morristown, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 12, 12:51 AM ESTHigh Wind WarningMRXBlount, Carter, Cocke, Greene, Johnson, Monroe and 2 more7 hr

Nearby

Wind Advisories in Tennessee, 2016Wind Advisories in Virginia, 2016Wind Advisories in North Carolina, 2016Every wind advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.